Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 275, NWS Atlanta, GA

July 7, 2017Jasper County, Jones County, Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2017, 6:56 PM EDT for Jasper County, Jones County, Putnam County, Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 6:56 PM EDT (22:56 UTC)
Expired
Jul 7, 2017, 7:45 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jasper County, GA, Jones County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 68 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:00 PM EDTTSTM WND DMG1 Ne Gladesville, GAA TREE WAS REPORTED DOWN ON HIGHWAY 83 NEAR MILE MARKER 5.
Jul 7, 7:05 PM EDTTSTM WND DMG1 Nnw Adgateville, GAA TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF FELDSPAR ROAD AND HIGHWAY 11.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1391 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1391 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

733 
WUUS52 KFFC 072256
SVRFFC
GAC159-169-237-072345-
/O.NEW.KFFC.SV.W.0275.170707T2256Z-170707T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
656 PM EDT FRI JUL 7 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Putnam County in central Georgia...
  Northwestern Jones County in central Georgia...
  Southern Jasper County in central Georgia...

* Until 745 PM EDT

* At 656 PM EDT, a severe thunderstorm was located over McElheneys
  Crossroads, or 8 miles southwest of Monticello, moving southeast at
  20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  McElheneys Crossroads, Round Oak, Adgateville, Wayside, Hillsboro
  and Jarrell Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3313 8382 3318 8382 3319 8381 3321 8383
      3322 8382 3325 8381 3331 8376 3319 8344
      3297 8364
TIME...MOT...LOC 2256Z 303DEG 18KT 3321 8376 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
367 
WWUS52 KFFC 072327
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
727 PM EDT FRI JUL 7 2017

GAC159-169-237-072345-
/O.CON.KFFC.SV.W.0275.000000T0000Z-170707T2345Z/
Putnam GA-Jones GA-Jasper GA-
727 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHWESTERN PUTNAM...NORTHWESTERN JONES AND SOUTHEASTERN JASPER
COUNTIES...

At 727 PM EDT, a severe thunderstorm was located over Round Oak, or 8
miles northwest of Gray, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Round Oak, Adgateville, Wayside, Hillsboro and Jarrell Plantation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3312 8381 3319 8377 3321 8375 3328 8367
      3319 8344 3297 8364
TIME...MOT...LOC 2327Z 303DEG 18KT 3312 8360 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:38 PM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jul 7, 3:38 PM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
338 PM EDT Fri Jul 7 2017

.SHORT TERM /Tonight through Saturday Night/...
Current radar loop shows showers and isolated Thunderstorms across
the CWA this afternoon. The main line of storms just north of ATL
appears to be associated with the lingering front that is expected
to move slowly south through the short term.  For today and sat
afternoon the models are showing decent cape values in the 2000 to
3000 J/kg with some shear noted as well. Expect some storms to
become strong to severe mainly north today and central Sat as the
frontal boundary sinks into south Ga by Sunday.  The main threats
with any storms through the short term will be gusty winds, frequent
lightning, small hail and heavy rain. Models indicating storms will
linger through the evening hours and taper off towards midnight each
day. Temperatures will remain near normal through the period.

01

.LONG TERM /Sunday through Friday/...
Stagnant long-wave upper level pattern will exist for at least the
first part of this period (Sunday/Monday) as a trough covers the
eastern half of the CONUS while a strong ridge impacts the West.
Models hinting at "relatively drier" air moving into north Georgia
Sunday, diminishing the threat of showers/thunderstorms both Sunday
and Monday - mainly north of I-85/I-20. South of this line, expect
deeper moisture and plenty of instability (daytime heating) along a
remnant boundary, to support scattered mainly afternoon/evening
showers and storms. This time of year, any of these storms will be
capable of producing very localized strong to damaging winds,
frequent cloud to ground lightning, and heavy rainfall which could
lead to isolated instances of flash flooding.

By the middle of the week, upr trough will exit the east coast as
ridge relaxes a bit and shifts east across the southern Plains. This
will result in a very warm and humid pattern with scattered
diurnally-driven (mainly afternoon and evening) showers and
thunderstorms. At this time, there really isn't any definitive
feature/reason to deviate from POPs in the 30-50% range. By the
middle to end of next week, temps will be running slightly above
normal as we approach mid July.

DJN.83

&&

AVIATION...
18Z Update...
Showers and isolated thunderstorms across the area mainly north of
Interstate 20. expecting more precipitation across central GA
later this afternoon with all TAF sites being affected by tonight.
Will see SHRA/TSRA activity diminish by 02-04z with clearing
skies over night. Winds will remain out of the west at 10kt or
less except will see some variable gusty winds in and around any
convective activity. Will also see VFR Ceilings and VSBYS except
some MVFR reading in and around TSRA activity.

//ATL Confidence...18Z Update...
Confidence Medium to High on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  70  89 /  30  30  20  10
Atlanta         72  88  71  88 /  40  30  30  20
Blairsville     65  83  62  83 /  20  30  10   5
Cartersville    71  88  68  87 /  30  30  20  10
Columbus        75  91  73  91 /  40  30  30  40
Gainesville     71  87  69  87 /  30  30  10  10
Macon           74  91  73  90 /  30  30  30  40
Rome            71  88  68  88 /  20  40  20   5
Peachtree City  71  89  70  88 /  40  30  30  20
Vidalia         75  94  74  91 /  20  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....DJN.83
AVIATION...01
Hazardous weather outlook, Jul 7, 2:05 PM EDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
205 PM EDT Fri Jul 7 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
205 PM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered showers and thunderstorms will affect north and central
Georgia through early this evening. A few storms could become strong
to severe, with the main hazards being heavy rainfall, strong to
damaging wind gusts and frequent lightning. Expect storms to
diminish after sunset this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

There is a chance of showers and thunderstorms each day, most
so during the afternoon and evening hours. A few storms could be
strong to severe with gusty winds...frequent lightning and
locally heavy rainfall as the main hazards. Brief localized flooding
of poor drainage areas will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 7, 6:23 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
623 PM EDT FRI JUL 7 2017

GAZ054-072315-
Fayette GA-
623 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE COUNTY UNTIL 715 PM
EDT...

At 623 PM EDT...a strong thunderstorm was over Peachtree City, or
near Fayetteville...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Fayetteville, Peachtree City, Tyrone, Woolsey, Lake Horton and Inman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3346 8459 3350 8441 3348 8439 3345 8439
      3344 8440 3342 8440 3342 8439 3341 8439
      3339 8440 3332 8439 3330 8440 3336 8459
TIME...MOT...LOC 2223Z 277DEG 8KT 3341 8456

WIND...40MPH
Special weather statement, Jul 7, 6:31 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT FRI JUL 7 2017

GAZ030-031-041-042-072315-
Polk GA-Haralson GA-Carroll GA-Paulding GA-
631 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK...NORTHEASTERN
HARALSON...NORTHEASTERN CARROLL AND WESTERN PAULDING COUNTIES UNTIL
715 PM EDT...

At 631 PM EDT...a strong thunderstorm was over Eubank Lake, or 9
miles northeast of Buchanan...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dallas, Villa Rica, Rockmart, Hiram, Braswell, Yorkville, Draketown,
Eubank Lake, Antioch, New Georgia and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3400 8517 3403 8486 3385 8482 3377 8489
      3378 8490 3376 8490 3373 8493 3383 8515
TIME...MOT...LOC 2231Z 277DEG 8KT 3392 8512

WIND...40MPH
Special weather statement, Jul 7, 6:33 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT FRI JUL 7 2017

GAZ069-079-072315-
Upson GA-Talbot GA-
633 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UPSON AND NORTHEASTERN
TALBOT COUNTIES UNTIL 715 PM EDT...

At 632 PM EDT...a strong thunderstorm was over Pleasant Hill, or near
Talbotton...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Big Lazer Creek Wma, Pleasant Hill and Prattsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3282 8455 3287 8435 3268 8436 3268 8437
      3266 8437 3274 8455
TIME...MOT...LOC 2232Z 277DEG 8KT 3277 8450

WIND...40MPH
Local storm report, Jul 7, 6:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             1 S LEDGEWOOD           33.44N  84.50W
07/07/2017  E0.88 INCH       FAYETTE            GA   NWS EMPLOYEE

&&

EVENT NUMBER FFC1701044

SNELSON
Special weather statement, Jul 7, 6:44 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
644 PM EDT FRI JUL 7 2017

GAZ038-072315-
Oglethorpe GA-
644 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OGLETHORPE COUNTY
UNTIL 715 PM EDT...

At 644 PM EDT...a strong thunderstorm was near Barnett Shoals, or 10
miles southeast of Watkinsville...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lexington, Crawford, Maxeys, Stephens and Hutchings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3373 8301 3373 8321 3376 8328 3378 8329
      3379 8328 3380 8329 3381 8329 3381 8330
      3383 8329 3393 8309
TIME...MOT...LOC 2244Z 250DEG 19KT 3378 8326

WIND...40MPH
Special weather statement, Jul 7, 6:50 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
650 PM EDT FRI JUL 7 2017

GAZ058>060-072-072315-
Butts GA-Putnam GA-Jones GA-Jasper GA-
650 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...SOUTHWESTERN
PUTNAM...NORTHWESTERN JONES AND SOUTHERN JASPER COUNTIES UNTIL 715 PM
EDT...

At 650 PM EDT...a strong thunderstorm was over Adgateville, or near
Monticello...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eatonton, Monticello, Flovilla, Wayside, Hillsboro, McElheneys
Crossroads, Round Oak, Stanfordville, Warfield, Adgateville, Willard
and Resseaus Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3304 8359 3317 8382 3318 8382 3319 8384
      3320 8384 3319 8385 3320 8387 3320 8388
      3323 8393 3334 8371 3330 8334
TIME...MOT...LOC 2250Z 280DEG 19KT 3325 8368

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 9:59 AM EDTSpecial Weather StatementFFCGilmer31 min
Jul 7, 1:11 PM EDTSpecial Weather StatementFFCWilkes49 min
Jul 7, 1:29 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 7, 2:15 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes60 min
Jul 7, 2:36 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe39 min
Jul 7, 2:52 PM EDTSpecial Weather StatementFFCGordon38 min
Jul 7, 3:06 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens39 min
Jul 7, 3:13 PM EDTSpecial Weather StatementFFCWalton32 min
Jul 7, 3:29 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes61 min
Jul 7, 3:41 PM EDTSpecial Weather StatementFFCBarrow49 min
Jul 7, 3:47 PM EDTSpecial Weather StatementFFCCobb43 min
Jul 7, 3:51 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding39 min
Jul 7, 3:58 PM EDTSpecial Weather StatementFFCGwinnett47 min
Jul 7, 4:11 PM EDTSpecial Weather StatementFFCJasper49 min
Jul 7, 4:15 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee26 min
Jul 7, 4:22 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe53 min
Jul 7, 4:29 PM EDTSpecial Weather StatementFFCCobb31 min
Jul 7, 4:37 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Oconee, Oglethorpe53 min
Jul 7, 4:46 PM EDTSpecial Weather StatementFFCMadison44 min
Jul 7, 5:10 PM EDTSpecial Weather StatementFFCRockdale50 min
Jul 7, 5:23 PM EDTSpecial Weather StatementFFCPike52 min
Jul 7, 5:24 PM EDTSpecial Weather StatementFFCTroup51 min
Jul 7, 5:32 PM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro, Warren, Wilkes43 min
Jul 7, 5:36 PM EDTSpecial Weather StatementFFCButts39 min
Jul 7, 5:52 PM EDTSpecial Weather StatementFFCHarris38 min
Jul 7, 5:53 PM EDTSpecial Weather StatementFFCMorgan52 min
Jul 7, 6:07 PM EDTSevere Thunderstorm WarningFFCButts, Jasper38 min
Jul 7, 6:11 PM EDTSpecial Weather StatementFFCJefferson49 min
Jul 7, 6:23 PM EDTSpecial Weather StatementFFCFayette52 min
Jul 7, 6:31 PM EDTSpecial Weather StatementFFCPaulding44 min
Jul 7, 6:33 PM EDTSpecial Weather StatementFFCTalbot42 min
Jul 7, 6:36 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam39 min
Jul 7, 6:44 PM EDTSpecial Weather StatementFFCOglethorpe31 min
Jul 7, 6:50 PM EDTSpecial Weather StatementFFCJasper25 min
Jul 7, 7:01 PM EDTSpecial Weather StatementFFCFayette29 min
Jul 7, 7:03 PM EDTSpecial Weather StatementFFCNewton27 min
Jul 7, 7:04 PM EDTSpecial Weather StatementFFCStewart26 min
Jul 7, 7:05 PM EDTSpecial Weather StatementFFCStewart25 min
Jul 7, 7:13 PM EDTSpecial Weather StatementFFCNewton32 min
Jul 7, 7:31 PM EDTSpecial Weather StatementFFCJefferson44 min
Jul 7, 7:37 PM EDTSpecial Weather StatementFFCChattahoochee23 min
Jul 7, 7:39 PM EDTSpecial Weather StatementFFCFulton36 min
Jul 7, 7:56 PM EDTSpecial Weather StatementFFCMarion34 min
Jul 7, 7:58 PM EDTSpecial Weather StatementFFCHeard32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.